Ask POZ

POZ - Health, Life and HIV
Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Ask POZ - Pharmacist

I'm on HIV treatment, but I'm also considering supplements. Any concerns?

I'm having trouble falling and staying asleep. Any suggestions?

I'm concerned my HIV meds are causing lipodystrophy. What can I do?

I lost or forgot my HIV meds while traveling. What should I do?

I ran out of my HIV meds and it'll take a while to get a new prescription. What should I do?

I mistakenly doubled a dose of my HIV meds. Should I skip my next dose?

I missed a dose of my HIV meds. Should I take a double dose next time?

I'm HIV positive, so is it safe for me to get a flu shot?

I'm supposed to take my HIV meds with food, but sometimes I don't. Is that a problem?

I've been on the same HIV meds for a long time. Should I switch to newer HIV drugs?

I'm finding it difficult to take my HIV meds regularly. What can I do to improve my adherence?

Quick Links
Current Issue

HIV Testing
Safer Sex
Find a Date
Newly Diagnosed
HIV 101
Disclosing Your Status
Starting Treatment
Help Paying for Meds
Search for the Cure
POZ Stories
POZ Opinion
POZ Exclusives
Read the Blogs
Visit the Forums
Job Listings
Events Calendar
Talk to Us
Poll
Survey
Pop Watch

more surveys
Contact Us
We welcome your comments!
[ about Smart + Strong | about POZ | POZ advisory board | partner links | advertising policy | advertise/contact us | site map]
© 2014 Smart + Strong. All Rights Reserved. Terms of use and Your privacy.
Smart + Strong® is a registered trademark of CDM Publishing, LLC.